MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BOXED INCISOR PLUS BL,(BX6); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. BOXED INCISOR PLUS BL,(BX6); SAW, POWERED, AND ACCESSORIES
Model Number 7205345
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the tip released fragments.The fragments were removed with the clamp tweezer.No patient injury was reported.Back-up device was used to complete the surgery.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
BOXED INCISOR PLUS BL,(BX6)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7839633
Report Number1219602-2018-01157
Device Sequence Number1293759
Product Code HAB
UDI-Device Identifier03596010251688
UDI-Public(01)03596010251688(17)220316(10)50653353
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2022
Device Model Number7205345
Device Catalogue Number7205345
Device Lot Number50653353
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1